Jump to content





Day 42 - Time, Rashes

Posted by inndem, 30 November 2012 · 356 views

Time flies. Even when you're not really having fun. I always wanted a quick fix for acne. No, that's what I expected to find. When my derm told me I might be on Accutane for 5 - 10 months, I had some serious doubts. Ten whole months? Or even five? That seemed like forever. I couldn't possibly wait that long!  But you know what? It's already day 42 and I have no idea where all that time went. It's crazy, I tell you. If you're considering Accutane, a couple months is really nothing. Trust me.

Now, my skin's doing OK. I still get some whiteheads. I have 1 or 2 most of the time. No pustules. I hope the whiteheads will go away once I get put on a higher dose. I've been getting some rashes. The rash on my hand went away on its own, but then I got a rash on my feet. That went away, too. And then I got a rash around my knees. I also got a rash behind the ears, but I think that's because I'm allergic to the conditioner I was using before. Aside from that, I can't really complain.




0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors